$(1, 2)^\star$-$\check{g}$-Homeomorphisms

A. Ponmalar1, R. Asokan1 and O. Nethaji2

1Department of Mathematics, School of Mathematics, Madurai Kamaraj University, Madurai, Tamil Nadu, India.
2PG and Research Department of Mathematics, Kamaraj College, Thoothukudi, Tamil Nadu, India.

Abstract: The purpose of this paper, we introduce the new types of functions called $(1, 2)^\star$-$\check{g}$-homeomorphisms and strongly $(1, 2)^\star$-$\check{g}$-homeomorphisms by using $(1, 2)^\star$-$\check{g}$-closed set prove that the collection of strongly $(1, 2)^\star$-$\check{g}$-homeomorphisms forms a group under the operations of composition functions.
Keywords: $(1, 2)^\star$-$\check{g}$-closed functions, strongly $(1, 2)^\star$-$\check{g}$-closed, $(1, 2)^\star$-$\check{g}$-homeomorphisms and strongly $(1, 2)^\star$-$\check{g}$-homeomorphisms.

Cite this article as: A. Ponmalar, R. Asokan and O. Nethaji, $(1, 2)^\star$-$\check{g}$-Homeomorphisms, Int. J. Math. And Appl., vol. 9, no. 3, 2021, pp. 119-123.

  1. J. C. Kelly, Bitopological spaces, Proc. London. Math. Soc., 3(13)(1963), 71-89.
  2. N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 17(2)(1970), 89-96.
  3. M. Lellis Thivagar and O. Ravi, On stronger forms of $(1,2)^\star$-quotient function in bitopological spaces, Int. J. Math. Game theory and Algebra, 14(6)(2004), 481-492.
  4. M. Lellis Thivagar, O. Ravi and E. Hatir, Decomposition of $(1,2)^\star$-continuity and $(1,2)^\star$-$\alpha$-continuity, Miskolc Mathematical Notes, 10(2)(2009), 163-71.
  5. A. Ponmalar, R. Asokan and O. Nethaji, On $(1, 2)^\star$-$\check{g}$-closed and open functions, (to Appear).
  6. M. Ramaboopathi and K. M. Dharmalingam, On $(1, 2)^\star$-$\check{g}$-closed sets in bitopological spaces, Malaya Journal of Matematik, 7(3)(2019), 463-467.
  7. M. Ramaboopathi and K. M. Dharmalingam, New forms of generalized closed sets in bitopological spaces, Journal of Applied Science and Computations, VI(III)(2019), 712-718.
  8. M. Ramaboopathi and K. M. Dharmalingam, $(1, 2)^\star$-$\check{g}$-Continuity and it's decompositions, The International Journal of Analytical and Experimental Modal Analysis, XIII(V)(2021), 927-941.
  9. O. Ravi and M. Lellis Thivagar, A bitopological $(1,2)^\star$-semi-generalized continuous maps, Bull. Malaysian Math. Sci. Soc., (2)(29)(1)(2006), 76-88.
  10. O. Ravi, M. L. Thivagar and Jinjinli, Remarks on extensions of $(1,2)^\star$-$g$-closed functionpings in bitopology, Archimedes J. Math., 1(2)(2011), 177-187.
  11. O. Ravi, S. Pious Missier and T. Salai Parkunan, On bitopological $(1,2)^\star$-generalized homeomorphisms, Int J. Contemp. Math. Sciences., 5(11)(2010), 543-557.